# SDR 2006FA0000473

- Difficulty date: May 10, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N222BG
- Make and model: Lear 35A
- Aircraft serial: 35A448
- Aircraft time: 10,776 hours, 10,368 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2607003453
- Condition: Leaking
- Location: Rear Equip Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT FOR SECOND LEG OF FLIGHT CREW REPORTED HYDRAULIC FLUID DRIPPING OUT OF REAR EQUIPMENT BAY. INSPECTION REVEALED THAT THE HYDRAULIC PRESSURE LINE HAD CHAFED THROUGH AND WAS LEAKING FLUID. INSTALLED NEW LINE. COMPLIED WITH PRESSURE CHECK OF SYSTEM WITH NO ADDITIONAL LEAKS NOTED. CHECKED ROUTING OF LINE AND INSTALLED CHAFE MATERIAL WHERE NEEDED. PART HOURS OR CYCLES UNKNOWN.
